Gevrey regularity for the Navier–Stokes in a half-space

Guher Camliyurt, Igor Kukavica, Vlad Vicol

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We consider the Navier–Stokes equations posed on the half space, with Dirichlet boundary conditions. We give a direct energy-based proof for the instantaneous space–time analyticity and Gevrey-class regularity of the solution, uniformly up to the boundary of the half space.

Original languageEnglish (US)
Pages (from-to)4052-4075
Number of pages24
JournalJournal of Differential Equations
Volume265
Issue number9
DOIs
StatePublished - Nov 5 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • Bounded domain
  • Gevrey regularity
  • Navier–Stokes equations
  • Real analyticity

Fingerprint Dive into the research topics of 'Gevrey regularity for the Navier–Stokes in a half-space'. Together they form a unique fingerprint.

  • Cite this